sexologist-icon
No period after pill
I stopped birth control pills in Dec and I was on the pill for 3 years. I got my periods once after stopping the pill and now I haven't gotten my periods this month. All pregnancy tests are negative. Why isn't my periods coming? What is the reason for the delay?
87 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Well.. Your hormonal levels have been constantly being controlled by the pills..now since you have stopped the pills it will definitely take some time to normalise and be regular...I suggest you to consult a gynaecologist once and get examined...I don't think it's much to worry about..........
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.